# SDR N6WA2013081401

- Difficulty date: August 14, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 24,926 hours, 17,905 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KICK STAND ON MAIN CABIN DOOR DID NOT COME OUT WHEN DOOR WAS OPENED MAIN CABIN DOOR HIT GROUND WHEN OPENED.   ADJUSTED CABLE ON PAX DOOR SUPPORT WHEEL IAW AMM 52-11-13. OPS CHECKED GOOD.
